Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Dukhnovsky S. A. New exact solutions for the two-dimensional Broadwell system. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2022, vol. 22, iss. 1, pp. 4-14. DOI: 10.18500/1816-9791-2022-22-1-4-14, EDN: KHEQHS

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 1879)
Article type: 

New exact solutions for the two-dimensional Broadwell system

Dukhnovsky Sergey A., Moscow State University of Civil Engineering

In this paper, we consider the discrete kinetic Broadwell system. This system is a nonlinear hyperbolic system of partial differential equations. The two-dimensional Broadwell system is the kinetic Boltzmann equation, and for this model momentum and energy are conserved. In the kinetic theory of gases, the system describes the motion of particles moving on a two-dimensional plane, the right-hand side is responsible for pair collisions of particles. For the first time, new traveling wave solutions are found using the $\exp(-\varphi(\xi))$-expansion method. This method is as follows. The solution is sought in the form of a traveling wave. In this case, the system is reduced to a system of ordinary differential equations. Further, the solution is sought according to this method in the form of an exponential polynomial, depending on an unknown function that satisfies a certain differential equation. Solutions of the differential equation themselves are known. The summation is carried out up to a certain positive number, which is determined by the balance between the highest linear and non-linear terms. Further, the proposed solution is substituted into the system of differential equations and coefficients at the same exponential powers are collected. Solving systems of algebraic equations, we find unknown coefficients and write the original solution. This method is universal and allows us to obtain a large number of solutions, namely, kink solutions, singular kink solutions, periodic solutions, and rational solutions. Corresponding graphs of some solutions are presented by the Mathematica package. With the help of computerized symbolic computation, we obtain new solutions. Similarly, it is possible to find exact solutions for other kinetic models.

  1. Radkevich E. V. On the large-time behavior of solutions to the Cauchy problem for a 2-dimensional discrete kinetic equation. Journal of Mathematical Sciences, 2014, vol. 202, no. 5, pp. 735–768. https://doi.org/10.1007/s10958-014-2074-x
  2. Godunov S. K., Sultangazin U. M. On discrete models of the kinetic Boltzmann equation. Russian Mathematical Surveys, 1971, vol. 26, no. 3, pp. 1–56. https://doi.org/10.1070/RM1971v026n03ABEH003822
  3. Wazwaz A. M. A sine-cosine method for handing nonlinear wave equations. Mathematical and Computer Modelling, 2004, vol. 40, iss. 5–6, pp. 499–508. https://doi.org/10.1016/j.mcm.2003.12.010
  4. Wazwaz A. M. The tanh and the sine-cosine methods for the complex modified KdV and the generalized KdV equations. Computers and Mathematics with Applications, 2005, vol. 49, iss. 7–8, pp. 1101–1112. https://doi.org/10.1016/j.camwa.2004.08.013
  5. Alam M. N., Alam M. M. An analytical method for solving exact solutions of a nonlinear evolution equation describing the dynamics of ionic currents along microtubules. Journal of Taibah University for Science, 2017, vol. 11, iss. 6, pp. 939–948. https://doi.org/10.1016/j.jtusci.2016.11.004
  6. Jafari H., Kadkhoda N., Biswas A. The G′/G-expansion method for solutions of evolution equations from isothermal magnetostatic atmospheres. Journal of King Saud University — Science, 2013, vol. 25, iss. 1, pp. 57–62. https://doi.org/10.1016/j.jksus.2012.02.002
  7. Alam M. N., Akbar M. A., Mohyud-Din S. T. General traveling wave solutions of the strain wave equation in microstructured solids via the new approach of generalized G′/G- expansion method. Alexandria Engineering Journal, 2014, vol. 53, iss. 1, pp. 233–241. https://doi.org/10.1016/j.aej.2014.01.002
  8. Fan E., Zhang H. A note on the homogeneous balance method. Physics Letters A, 1998, vol. 246, iss. 5, pp. 403–406. https://doi.org/10.1016/S0375-9601(98)00547-7
  9. Bai C. L. Extended homogeneous balance method and Lax pairs, Backlund transformation. Communications in Theoretical Physics, 2002, vol. 37, no. 6, pp. 645–648. https://doi.org/10.1088/0253-6102/37/6/645
  10. Alharbi A. R., Almatrafi M. B. New exact and numerical solutions with their stability for Ito integro-differential equation via Riccati–Bernoulli sub-ODE method. Journal of Taibah University for Science, 2020, vol. 14, iss. 1, pp. 1447–1456. https://doi.org/10.1080/16583655.2020.1827853
  11. Yang X. F., Deng Z. C., Wei Y. A Riccati–Bernoulli sub-ODE method for nonlinear partial differential equations and its application. Advances in Continuous and Discrete Models, 2015, vol. 2015, no. 117, pp. 1–17. https://doi.org/10.1186/s13662-015-0452-4
  12. Alquran M., Jarrah A. Jacobi elliptic function solutions for a two-mode KdV equation. Journal of King Saud University — Science, 2019, vol. 31, iss. 4, pp. 485–489. https://doi.org/10.1016/j.jksus.2017.06.010
  13. Zhang W. The extended tanh method and the exp-function method to solve a kind of nonlinear heat equation. Mathematical Problems in Engineering, vol. 2010, Article ID 935873, 12 p. https://doi.org/10.1155/2010/935873
  14. He J. H., Wu X. H. Exp-function method for nonlinear wave equations. Chaos, Solitons & Fractals, 2006, vol. 30, iss. 3, pp. 700–708. https://doi.org/10.1016/j.chaos.2006.03.020
  15. Gaber A. A., Aljohani A. F., Ebaid A., Tenreiro Machado J. The generalized Kudryashov method for nonlinear space-time fractional partial differential equations of Burgers type. Nonlinear Dynamics, 2019, vol. 95, no. 3, pp. 361–368. https://doi.org/10.1007/s11071-018-4568-4
  16. Nizovtseva I. G., Galenko P. K., Alexandrov D. V., Vikharev S. V., Titova E. A., Sukhachev I. S. Traveling waves in a profile of phase field: exact analytical solutions of a hyperbolic Allen–Cahn equation. Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 2016, vol. 26, no. 2, pp. 245–257 (in Russian). https://doi.org/10.20537/vm160211
  17. Tchier F., Inc M., Yusuf A. Symmetry analysis, exact solutions and numerical approximations for the space-time Carleman equation in nonlinear dynamical systems. The European Physical Journal Plus, 2019, vol. 134, no. 250, pp. 1–18. https://doi.org/10.1140/epjp/i2019-12586-1
  18. Dukhnovskii S. A. Solutions of the Carleman system via the Painleve expansion. Vladikavkaz Mathematical Journal, 2020, vol. 22, no. 4, pp. 58–67 (in Russian). https://doi.org/10.46698/s8185-4696-7282-p
  19. Lindblom O., Euler N. Solutions of discrete-velocity Boltzmann equations via Bateman and Riccati equations. Theoretical and Mathematical Physics, 2002, vol. 131, no. 2, pp. 595–608. https://doi.org/10.1023/A:1015428229008
  20. Dukhnovskii S. A. Asymptotic stability of equilibrium states for Carleman and Godunov– Sultangazin systems of equations. Moscow University Mathematics Bulletin, 2019, vol. 74, no. 6, pp. 246–248. https://doi.org/10.3103/S0027132219060068
  21. Vasil’eva O. A., Dukhnovskii S. A., Radkevich E. V. On the nature of local equilibrium in the Carleman and Godunov–Sultangazin equations. Journal of Mathematical Sciences, 2018, vol. 235, pp. 392–454. https://doi.org/10.1007/s10958-018-4080-x